Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 49, No. 2, pp. 599-605 (2008)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Covering the unit cube by equal balls

Antal Joós

College of Dunaújváros, 2400 Dunaújváros, Táncsics M. u. 1/a, Hungary, e-mail:

Abstract: We give the minimal radius of $8$ congruent balls, which cover the $4$-dimensional unit cube.

Keywords: covering by equal balls, finite coverings

Classification (MSC2000): 52C17

Full text of the article:

Electronic version published on: 18 Sep 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition